Ask a doctor

Can I Mix Tretinoin Cream with a Moisturizer So It Goes on Smoother?

I have 0.1% tretinoin cream which seems hard to apply evenly on my face. Can I mix the pea-size amount with a moisturizer to apply at night or will this impair its effectiveness. I am 58 years old.

Doctor Answers 2

Elevase Moisture Booster with Opti-ceramides

Many of our patients use Retin A. To improve compliance and reduce dryness, we ask them to mix the Retin A with Elevase Moisture Booster with opti-ceramides.

Best,

Dr. Karamanoukian
Los Angeles


Los Angeles Plastic Surgeon
5.0 out of 5 stars 58 reviews

Have a question? Ask a doctor

Can I mix Retin A with Moisturizer

Absolutely, I recommend it if the Retin A is irritating you. To avoid irritation, try to put the Retin A on every other day for about a month. Also, make certain that your skin is dry (eg let it dry for 20 minutes before applying RetinA)

If these dont work, mix it with some moisturizer such as Scientific Daily Hydrator

Kenneth Beer, MD
Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.